Sultanaev, Yaudat Talgatovich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 30

Number of views:
This page:2179
Abstract pages:5946
Full texts:2145
Doctor of physico-mathematical sciences (1991)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 19.07.1948
E-mail: , , ,
Keywords: spectral theory of operators; asymptotic methods in theory of differential equations; tauberian theorems.


The problem of spectral asymptotics culculating of singular nonsemibounded differential operators is solved. The asymptotic formulas for fundamental system of ordinary differential equations are received in the degenerating case. A number of papers (with N. F. Valeev) were devoted to the investigating of spectral properties of differential operators with oscillating coefficients.


Graduated from Faculty of Mathematics and Physics of Bashkir State University in 1971. Ph.D. thesis was defended in 1974. D.Sci. thesis was defended in 1990. A list of my works contains more than 60 titles.

Main publications:
  • Sultanaev Ya. T. Ob indeksakh defekta i spektre odnomernykh singulyarnykh differentsialnykh operatorov v vyrozhdennom sluchae // DAN SSSR, 1985, t. 284, # 3, s. 551–555.
  • Sultanaev Ya. T. Asimptotika reshenii obyknovennykh differentsialnykh uravnenii v vyrozhdennom sluchae // Trudy seminara im. I. G. Petrovskogo, 1988, vyp. 13, s. 36–55.
  • Sadovnichii V. A., Sultanaev Ya. T., Akhtyamov A. M. Analogi teoremy edinstvennosti Borga v sluchae neraspadayuschikhsya kraevykh uslovii // Doklady RAN, 1999, t. 367, # 6, s. 739–741.
  • Sultanaev Ya. T., Valeev N. F. Ob indeksakh defekta operatora Shturma–Leuvillya v prostanstve vektor-funktsii // Matematicheskie zametki, 1999, t. 65, vyp. 6, s. 932–938.
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. N. F. Valeev, Ya. T. Sultanaev, È. A. Nazirova, “Спектральные свойства дифференциальных операторов с осциллирующими коэффициентами”, Tr. Mosk. Mat. Obs., 80:2 (2019),  179–195  mathnet
2. V. A. Sadovnichii, Ya. T. Sultanaev, A. M. Akhtyamov, “О конечности спектра краевых задач, заданных на геометрическом графе”, Tr. Mosk. Mat. Obs., 80:2 (2019),  147–156  mathnet
3. V. A. Sadovnichii, A. M. Akhtyamov, Ya. T. Sultanaev, “Inverse problem for a differential operator with nonseparated boundary conditions”, Dokl. Akad. Nauk, 479:6 (2018),  616–619  mathnet  mathscinet  zmath  elib; Dokl. Math., 97:2 (2018), 181–183  isi  elib  scopus
4. N. F. Valeev, O. V. Myakinova, Ya. T. Sultanaev, “On the Asymptotics of Solutions of a Singular $n$th-Order Differential Equation with Nonregular Coefficients”, Mat. Zametki, 104:4 (2018),  626–631  mathnet  elib; Math. Notes, 104:4 (2018), 606–611  isi  scopus
5. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Inverse problem for the diffusion operator with symmetric functions and general boundary conditions”, Eurasian Math. J., 8:1 (2017),  10–22  mathnet  isi
6. N. F. Valeev, A. Eskermesuly, Ya. T. Sultanaev, “On the Deficiency Index of a Differential Operator with Fast Oscillating Coefficients”, Mat. Zametki, 100:3 (2016),  465–468  mathnet  mathscinet  elib; Math. Notes, 100:3 (2016), 486–490  isi  scopus
7. L. K. Kusainova, A. Myrzagaliyeva, Ya. T. Sultanaev, “On the Boundedness of the Schrödinger Operator in Weighted Sobolev Spaces”, Mat. Zametki, 99:6 (2016),  945–949  mathnet  mathscinet  elib; Math. Notes, 99:6 (2016), 948–953  isi  scopus
8. N. F. Valeev, Yu. V. Martynova, Ya. T. Sultanaev, “Solution of a model inverse spectral problem for the Sturm–Liouville operator on a graph”, Vychisl. Metody Programm., 17:3 (2016),  204–211  mathnet
9. N. F. Valeev, E. A. Nazirova, Ya. T. Sultanaev, “On a new approach for studying asymptotic behavior of solutions to singular differential equations”, Ufimsk. Mat. Zh., 7:3 (2015),  9–15  mathnet  elib; Ufa Math. J., 7:3 (2015), 9–14  isi  scopus
10. N. F. Valeev, È. A. Nazirova, Ya. T. Sultanaev, “Distribution of the eigenvalues of singular differential operators in a space of vector-functions”, Tr. Mosk. Mat. Obs., 75:2 (2014),  107–123  mathnet  elib; Trans. Moscow Math. Soc., 75 (2014), 89–102  scopus
11. N. K. Makina, É. A. Nazirova, Ya. T. Sultanaev, “On the Methods of Study of the Asymptotic Behavior of Solutions of Singular Differential Equations”, Mat. Zametki, 96:4 (2014),  627–632  mathnet  mathscinet  zmath  elib; Math. Notes, 96:4 (2014), 603–608  isi  elib  scopus
12. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Generalizations of Borg's uniqueness theorem to the case of nonseparated boundary conditions”, Eurasian Math. J., 3:4 (2012),  10–22  mathnet  mathscinet  zmath
13. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Inverse problem for an operator pencil with nonseparated boundary conditions”, Eurasian Math. J., 1:2 (2010),  5–16  mathnet  mathscinet  zmath
14. Ya. T. Sultanaev, O. V. Myakinova, “On the Deficiency Indices of a Singular Differential Operator of Fourth Order in the Space of Vector Functions”, Mat. Zametki, 86:6 (2009),  950–953  mathnet  mathscinet  zmath; Math. Notes, 86:6 (2009), 895–898  isi  scopus
15. Ya. T. Sultanaev, R. T. Islamova, “Study of the Equation of Partial Waves with Rapidly Oscillating Potential”, Mat. Zametki, 79:2 (2006),  288–293  mathnet  mathscinet  zmath  elib; Math. Notes, 79:2 (2006), 263–267  isi  scopus
16. O. A. Romanova, Ya. T. Sultanaev, “Spectral Properties of Differential Operators of Order $2N$”, Mat. Zametki, 76:2 (2004),  303–307  mathnet  mathscinet  zmath; Math. Notes, 76:2 (2004), 280–285  isi  scopus
17. Ya. T. Sultanaev, E. V. Silova, “The Spectral Asymptotics of a Quadratic Pencil of Differential Operators”, Differ. Uravn., 39:8 (2003),  1062–1067  mathnet  mathscinet; Differ. Equ., 39:8 (2003), 1117–1123
18. V. R. Mukimov, Ya. T. Sultanaev, “$L^2$-Solutions of an Odd-Order Singular Differential Equation”, Differ. Uravn., 38:2 (2002),  190–194  mathnet  mathscinet; Differ. Equ., 38:2 (2002), 200–204
19. É. A. Nazirova, Ya. T. Sultanaev, “On the Deficiency Indices of Singular Differential Operators in the Degenerate Case”, Mat. Zametki, 71:1 (2002),  144–147  mathnet  mathscinet  zmath  elib; Math. Notes, 71:1 (2002), 131–135  isi  scopus
20. N. F. Valeev, Ya. T. Sultanaev, “Spectral properties of the Sturm–Liouville operator in the space of vector functions”, Mat. Zametki, 65:6 (1999),  932–938  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 781–786  isi
21. V. R. Mukimov, Ya. T. Sultanaev, “On the deficiency indices of an odd-order symmetric differential operator”, Differ. Uravn., 31:12 (1995),  2083–2084  mathnet  mathscinet; Differ. Equ., 31:12 (1995), 2059–2061
22. V. R. Mukimov, Ya. T. Sultanaev, “The deficiency indices of a symmetric third-order differential operator”, Mat. Zametki, 58:3 (1995),  468–471  mathnet  mathscinet  zmath; Math. Notes, 58:3 (1995), 1002–1005  isi
23. K. Kh. Boimatov, Ya. T. Sultanaev, “Estimation of the negative spectrum of a lower semibounded self-adjoint operator”, Mat. Zametki, 50:6 (1991),  142–145  mathnet  mathscinet  zmath; Math. Notes, 50:6 (1991), 1212–1215
24. Ya. T. Sultanaev, “Deficiency indices and the spectrum of one-dimensional singular differential operators in the degenerate case”, Dokl. Akad. Nauk SSSR, 284:3 (1985),  551–555  mathnet  mathscinet  zmath
25. Ya. T. Sultanaev, “Deficiency indices and the spectrum of the nonsemibounded Sturm–Liouville operator”, Dokl. Akad. Nauk SSSR, 276:5 (1984),  1072–1074  mathnet  mathscinet  zmath
26. Ya. T. Sultanaev, “Asymptotic behavior of the spectrum of ordinary differential operators in the degenerate case”, Differ. Uravn., 18:10 (1982),  1694–1702  mathnet  mathscinet
27. Kh. Kh. Murtazin, Ya. T. Sultanaev, “Formulas for the distribution of eigenvalues of nonsemibounded Sturm–Liouville operators”, Mat. Zametki, 28:4 (1980),  545–553  mathnet  mathscinet  zmath; Math. Notes, 28:4 (1980), 733–737  isi
28. Ya. T. Sultanaev, “Asymptotic behavior of the discrete spectrum of one-dimensional singular differential operators”, Differ. Uravn., 10:11 (1974),  2010–2020  mathnet  mathscinet  zmath
29. Ya. T. Sultanaev, “The asymptotic behavior of the spectrum of a differential operator in a space of vector-valued functions”, Differ. Uravn., 10:9 (1974),  1673–1683  mathnet  mathscinet  zmath
30. Ya. T. Sultanaev, “A two-sided Tauberian theorem for ratios”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 1,  103–112  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 18:1 (1974), 84–91
31. M. Otelbaev, Ya. T. Sultanaev, “On the formula for the distribution of the eigenvalues of singular differential operators”, Mat. Zametki, 14:3 (1973),  361–368  mathnet  mathscinet  zmath; Math. Notes, 14:3 (1973), 768–771

32. A. I. Aptekarev, A. M. Akhtyamov, O. V. Besov, A. A. Vladimirov, B. S. Kashin, K. A. Mirzoev, S. N. Naboko, R. O. Oinarov, I. V. Sadovnichaya, A. M. Savchuk, A. G. Sergeev, V. D. Stepanov, Ya. T. Sultanaev, D. V. Treschev, I. A. Sheipak, “Андрей Андреевич Шкаликов (к семидесятилетию со дня рождения)”, Tr. Mosk. Mat. Obs., 80:2 (2019),  133–145  mathnet

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020